Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015 (2015), Article ID 476926, 13 pages
http://dx.doi.org/10.1155/2015/476926
Research Article

Quantum Product of Symmetric Functions

1Instituto de Matemáticas y sus Aplicaciones, Universidad Sergio Arboleda, Bogotá, Colombia
2Departamento de Matemáticas, Pontificia Universidad Javeriana, Bogotá, Colombia

Received 22 September 2014; Accepted 25 February 2015

Academic Editor: Hernando Quevedo

Copyright © 2015 Rafael Díaz and Eddy Pariguan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We provide an explicit description of the quantum product of multisymmetric functions using the elementary multisymmetric functions introduced by Vaccarino.